# SDR ASOA201102249

- Difficulty date: November 17, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 22,987 hours, 20,593 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AREA BS 280 CLIP CRACKED AT RBL 9 OTBD SIDES.   REMOVED IAW SRM 51-42-20.  FABRICATED IAW REO 601R-53-11-171.  INSTALLED IAW SRM 51-42-21 AND REO 601R-53-11-171.
